im going on 4 weeks of bleeding from bottom. Was when I went bm. It continued then stopped. And yesterday it came to a point when I go bm it's blood only. I'm very dizzy and tired, can't hold anything down. My rite flank area and lower stomach is extremely sore. I'm cold and my throat feels like it's raw. Could this all be connected? I can't even keep down fluids. Anybody go thru this? Ty family, leanne
If you have been bleeding as you describe, you need to seek medical attention right away. You could have a bleeding ulcer or other gastrointestinal problem. Nothing to ignore. Probably has nothing to do with the taper, but your symptoms of acid indigestion, inability to keep down fluids , and bleeding is dangerous. May just be a severe case of constipation, but please let a doctor make this evaluation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2013 • 2 answers
Posted 20 Apr 2016 • 1 answer
Posted 13 Aug 2016 • 0 answers
Posted 18 Oct 2016 • 2 answers
Posted 26 Oct 2016 • 0 answers